Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Matrix polynomial")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 506

  • Page / 21
Export

Selection :

  • and

Stability of a matrix polynomial in continuous systemsAHN, S. M.IEEE transactions on automatic control. 1983, Vol 28, Num 7, pp 799-801, issn 0018-9286Article

Wiener-Hopf factorization of piecewise matrix polynomialsGOHBERG, I; LERER, L; RODMAN, L et al.Linear algebra and its applications. 1983, Vol 52-53, pp 315-350, issn 0024-3795Article

Inertia characteristics of self-adjoint matrix polynomialsLANCASTER, P; TISMENETSKY, M.Linear algebra and its applications. 1983, Vol 52-53, pp 479-496, issn 0024-3795Article

Standard triples of structured matrix polynomialsAL-AMMARI, Maha; TISSEUR, Françoise.Linear algebra and its applications. 2012, Vol 437, Num 3, pp 817-834, issn 0024-3795, 18 p.Article

A distance bound for pseudospectra of matrix polynomialsPSARRAKOS, Panayiotis J.Applied mathematics letters. 2007, Vol 20, Num 5, pp 499-504, issn 0893-9659, 6 p.Article

Decomposable matrix polynomialsFÖRSTER, K.-H; NAGY, B.Linear algebra and its applications. 1993, Vol 187, pp 41-58, issn 0024-3795Article

Connecting forward and backward autoregressive modelsANDERSON, B. D. O; AH CHUNG TSOI.IEEE transactions on automatic control. 1984, Vol 29, Num 10, pp 917-925, issn 0018-9286Article

Structured polynomial eigenvalue problems : Good vibrations from good linearizationsMACKEY, D. Steven; MACKEY, Niloufer; MEHL, Christian et al.SIAM journal on matrix analysis and applications. 2007, Vol 28, Num 4, pp 1029-1051, issn 0895-4798, 23 p.Conference Paper

Hermitian matrix polynomials with real eigenvalues of definite type. Part I: ClassificationAL-AMMARI, Maha; TISSEUR, Françoise.Linear algebra and its applications. 2012, Vol 436, Num 10, pp 3954-3973, issn 0024-3795, 20 p.Article

Matrix polynomials orthogonal on the unit circle and accuracy of autoregressive modelsMIGNOLET, M. P.Journal of computational and applied mathematics. 1995, Vol 62, Num 2, pp 229-238, issn 0377-0427Article

Das Reduktionsverfahren für Polynommatrizen = The reduction method for polynomial matricesFALK, S.Zeitschrift für angewandte Mathematik und Mechanik. 1994, Vol 74, Num 1, pp 3-15, issn 0044-2267Article

A new extension of Leverrier's algorithmGUORONG WANG; YUHUA LIN.Linear algebra and its applications. 1993, Vol 180, pp 227-238, issn 0024-3795Article

Matrix biorthogonal polynomials on the unit circle and non-Abelian Ablowitz-Ladik hierarchyCAFASSO, Mattia.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 36, issn 1751-8113, 365211.1-365211.20Article

A new extension of Hermite matrix polynomials and its applicationsBATAHAN, Raed S.Linear algebra and its applications. 2006, Vol 419, Num 1, pp 82-92, issn 0024-3795, 11 p.Article

On the asymptotics of Laguerre matrix polynomials for large x and nSASTRE, J; DEFEZ, E.Applied mathematics letters. 2006, Vol 19, Num 8, pp 721-727, issn 0893-9659, 7 p.Article

The ratio field of valuesEINSTEIN, Eduard; JOHNSON, Charles R; LINS, Brian et al.Linear algebra and its applications. 2011, Vol 434, Num 4, pp 1119-1136, issn 0024-3795, 18 p.Article

A note on the backward errors for hermite eigenvalue problemsLIU, Xin-Guo; WANG, Ze-Xi.Applied mathematics and computation. 2005, Vol 165, Num 2, pp 405-417, issn 0096-3003, 13 p.Article

On matrix polynomials with real rootsGURVITS, Leonid; RODMAIS, Leiba.SIAM journal on matrix analysis and applications. 2005, Vol 26, Num 3, pp 758-764, issn 0895-4798, 7 p.Article

STRUCTURED EIGENVALUE CONDITION NUMBER AND BACKWARD ERROR OF A CLASS OF POLYNOMIAL EIGENVALUE PROBLEMSBORA, Shreemayee.SIAM journal on matrix analysis and applications. 2010, Vol 31, Num 3, pp 900-917, issn 0895-4798, 18 p.Article

Zero structures of n-D systemsPUGH, A. C; MCINERNEY, S. J; EL-NABRAWY, E. M. O et al.International Journal of Control. 2005, Vol 78, Num 4, pp 277-285, issn 0020-7179, 9 p.Article

Derivatives of random matrix characteristic polynomials with applications to elliptic curvesSNAITH, N. C.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 48, pp 10345-10360, issn 0305-4470, 16 p.Article

Further results on the stability of discrete-time matrix polynomialsHMAMED, A; TISSIR, E.International journal of systems science. 1998, Vol 29, Num 8, pp 819-821, issn 0020-7721Article

Controllability and Hermite indices of matrix pairsZABALLA, I.International Journal of Control. 1997, Vol 68, Num 1, pp 61-86, issn 0020-7179Article

On the evaluation of a matrix polynomialDUTTA ROY, S. C; MINOCHA, S.IEEE Transactions on circuits and systems. I : Fundamental theory and applications. 1992, Vol 39, Num 7, pp 567-570Article

FAMILIES OF DETERMINANTAL SCHEMESKLEPPE, Jan O; MIRO-ROIG, Rosa M.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 11, pp 3831-3843, issn 0002-9939, 13 p.Article

  • Page / 21